# SDR USAA20090218BB038

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT REQUIRES A NEW BATTERY.  MAINTENANCE REPLACED THE BATTERY FOR THE REAR FACING, AIRCRAFT LEFT AISLE, AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT.
